rick15

becareful with chantix

Discussion created by rick15 on May 19, 2008
Latest reply on May 20, 2008 by crystal-echols
i am a diabetic and chantix made my bloodsugars skyrocket to 600, that is coma range in case you don't know. the first time i took chantix was in 03/07 quit for a month but discontinued because of the bloodsugars and nausea. this march i quit again using chantix because i had a major surgery and needed to quit again. i stayed quit for 6 weeks but my insulin usage quadrupled and i had to go off the medication again, with 2 weeks i started smoking again. I now am on zyban and the patch starting tomorrow a hope the outcome is good. i'm not bashing chantix it does work but at what cost. the changes are permanent i now take alot more insulin than i used to. please becareful when trying chantix you may feel horrid because of bloodsugar as well as the depression and nausea.

Outcomes